# SDR GLBA20110620F

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,396 hours, 43,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AFTER CLOSING THE CABIN DOOR THE FORWARD HANDRAIL WAS NOT OPERATING PROPERLY WHEN THE DOOR WAS FULLY CLOSED. MX REPLACED THE FWD AS DOOR RAIL BUSHINGS AND BRACKET, OPS CK GOOD.
